# SDR SWAA2024111458594

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 6,701 hours, 3,365 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SULFER SMELL IN AFT GALLEY AND SMELL DISIPATED SOON AFTER<[01] WHILE PERFORMING THE INITIAL EVALUATION OF THE CONDITION INSPECTION FOUND HYDRAULICS SYSTEM A @ 98% AND FOUND SYSTEM B @ 104%.;[02] SERVICED HYDRAULICS TO PROPER PERCENTAGE PER AMM 12-12-00;[03] PERFORMED CONDITIONAL INSPECTION AND FOUND AFT GALLEY DRAINS CLOGGED FULL DIRT AND OLD BEVERAGE RESIDUE; WHICH GENERATED THE SULFUR SMELL; PER AMM 05-51-56
